EconPapers    
Economics at your fingertips  
 

Теорема о существовании разрывов в шкале вероятностей

Theorem of existence of ruptures in the probability scale

Alexander Harin ()

MPRA Paper from University Library of Munich, Germany

Abstract: A theorem of existence of ruptures in the probability scale has been proven. The theorem can be used, e.g., in economics and forecasting. It can assist to solve paradoxes such as Allais paradox and the “four-fold-pattern” paradox and to create the correcting formula of forecasting.

Keywords: probability; economics; forecasting; modeling; modelling; utility; decisions; uncertainty (search for similar items in EconPapers)
JEL-codes: D81 G11 C5 A1 E17 C1 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-upt
Date: 2010-02-08
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/20593/5/MPRA_paper_20593.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:pra:mprapa:20593

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Series data maintained by Joachim Winter ().

 
Page updated 2017-04-15
Handle: RePEc:pra:mprapa:20593